# SDR P5CA9500643

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION RIGHT BODY GEAR WHEELWELL BS 1372 OUTBOARD WHEELWELL INNER BOX CAVITY REPAIRED PER IAI E.O. MF-MAN-B47-53-8400.
